On Some Deddens Subspaces of Banach Algebras


Garayev M. T. , GÜRDAL M., TİLKİ H.

FILOMAT, vol.32, no.11, pp.4061-4068, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 11
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1811061g
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.4061-4068
  • Keywords: Banach algebra, Deddens subspace, Deddens algebra, Idempotent element, Nilpotent element, OPERATORS
  • Süleyman Demirel University Affiliated: Yes

Abstract

Let A be a Banach algebra with a unit e, and let a is an element of A an invertible element. We define the following algebra: